# SDR VNAA202003099994

- Difficulty date: March 9, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15351
- Aircraft time: 12,591 hours, 11,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 280 FWD J-ANGLE CORRODED 2/19/20. (TK) M/A: 1. N/A C/A: 1. FOUDN THE FWD J-ANGLE (FS280) TO BE OUT OF ALLOWABLE LIMITS IAW CRJ 900 AMM 53-00-00-001-A01. MTC 02/25/20 M/A: 2. REMOVED THE FS280 J-ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. MTC 02/25/20 C/A: 2. LOCATED AND DRILLED NEW SERVICEABLE FS280 J-ANGLE PN:VV670-34095-15B IAW CRJ 900 SRM 51-40-11-001-001-A01. MTC 02/25/20 M/A: 3. NEW SERVICEABLE FS2080 J-ANGLE REQUIRES INSTALL. MTC 02/25/20 C/A: 3. INSTALLED NEW SERVICEABLE FS280 J-ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. 02/26/20 (02/27/20 AS)
